Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2012 | Volume: 12 | Issue: 17 | Page No.: 1817-1824
DOI: 10.3923/jas.2012.1817.1824
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Quarter-sweep Modified SOR Iterative Algorithm and Cubic Spline Basis for the Solution of Second Order Two-point Boundary Value Problems

N.I.M. Fauzi and J. Sulaiman

Abstract:
The aim of this study is to describe the formulation of Quarter-Sweep Modified Successive Over-Relaxation (QSMSOR) iterative method using cubic polynomial spline scheme for solving second order two-point linear boundary value problems. To solve the problems, a linear system will be constructed via discretization process by using cubic spline approximation equation. Then the generated linear system has been solved using the proposed QSMSOR iterative method to show the superiority over Full-Sweep Modified Successive Over-Relaxation (FSMSOR) and Half-Sweep Modified Successive Over-Relaxation (HSMSOR) methods. Computational results are provided to illustrate the effectiveness of the proposed method.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Development of Some Numerical Methods Applying Complexity Reduction Approach for Solving Scientific Problem
  •    New Parallel Three-level Iterative Method for Diffusion Equation
  •    Differential Quadrature Method for Singularly Perturbed Two-Point Boundary Value Problems
  •    On the Approximative Solution of Boundary Value Problems by Collocation
How to cite this article:

N.I.M. Fauzi and J. Sulaiman, 2012. Quarter-sweep Modified SOR Iterative Algorithm and Cubic Spline Basis for the Solution of Second Order Two-point Boundary Value Problems. Journal of Applied Sciences, 12: 1817-1824.

DOI: 10.3923/jas.2012.1817.1824

URL: https://scialert.net/abstract/?doi=jas.2012.1817.1824

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom